# SDR AALA20130527014

- Difficulty date: May 13, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 48,999 hours, 6,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT FRAME STA 946 AND LT BUTTLINE 33.  DAMAGE AREA BLENDED AND TREATED IAW SRM 53-00-52-1A.  SEAT TRACK REPAIRED FROM CABIN FRAME STA 939.5 TO 1028 LT BUTTLINE IAW SRM 53-00-52-2R-2, FIG 202, REV 61, 33.
